# SDR CALA0000667

- Difficulty date: May 10, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N68060
- Make and model: Doug DC-10-30
- Aircraft serial: 47850
- Aircraft time: 89,130 hours, 14,676 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Intercostal
- Condition: Cracked
- Location: Nr 2 Pack Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE NR 2 AIR CONDITIONING PACK DOOR INTERNAL STRUCTURE CRACKED IN TWO PLACES.  THE CRACKS WERE 3 AND 7 INCHES LONG.  THE INTERCOSTALS WERE REPLACED IAW DOUGLAS DRAWING ACA 3820.
